RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 1, Pages 145–146 (Mi mz1259)  

This article is cited in 7 scientific papers (total in 7 papers)

Brief Communications

A theorem on the classical limit as $\hbar\to0$ for a system of $N$ interacting fermions

V. P. Maslov

M. V. Lomonosov Moscow State University, Faculty of Physics

DOI: https://doi.org/10.4213/mzm1259

Full text: PDF file (249 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:1, 131–132

Bibliographic databases:

Received: 05.11.1997

Citation: V. P. Maslov, “A theorem on the classical limit as $\hbar\to0$ for a system of $N$ interacting fermions”, Mat. Zametki, 63:1 (1998), 145–146; Math. Notes, 63:1 (1998), 131–132

Citation in format AMSBIB
\Bibitem{Mas98}
\by V.~P.~Maslov
\paper A theorem on the classical limit as $\hbar\to0$ for a system of $N$ interacting fermions
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 1
\pages 145--146
\mathnet{http://mi.mathnet.ru/mz1259}
\crossref{https://doi.org/10.4213/mzm1259}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1631809}
\zmath{https://zbmath.org/?q=an:0924.35124}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 1
\pages 131--132
\crossref{https://doi.org/10.1007/BF02316155}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075520700019}


Linking options:
  • http://mi.mathnet.ru/eng/mz1259
  • https://doi.org/10.4213/mzm1259
  • http://mi.mathnet.ru/eng/mz/v63/i1/p145

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Maslov, VP, “Deterministic quantum chaos for systems of bosons and fermions”, Russian Journal of Mathematical Physics, 5:4 (1997), 473  mathscinet  zmath  isi
    2. V. P. Maslov, “Interaction of classical fermions with bosons”, Math. Notes, 64:2 (1998), 269–272  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. V. P. Maslov, “Phase transition for classical fermions”, Math. Notes, 63:4 (1998), 560–562  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. Maslov, VP, “Deviations from the temperature equilibrium state for classical bosons in classical statistical physics”, Doklady Akademii Nauk, 360:2 (1998), 175  mathnet  mathscinet  zmath  isi
    5. A. M. Chebotarev, “Maslov probability spaces associated with the Bose–Einstein and Fermi–Dirac statistics”, Math. Notes, 65:5 (1999), 627–637  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. Maslov, VP, “An equation of the Kolmogorov-Feller type in a factorized probability space”, Theory of Probability and Its Applications, 44:2 (1999), 309  crossref  mathscinet  zmath  isi
    7. V. P. Maslov, “Integral Equations and Phase Transitions in Stochastic Games. An Analogy with Statistical Physics”, Theory Probab. Appl., 48:2 (2004), 359–367  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:335
    Full text:113
    References:42
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020